Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 9, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A boundary condition for the vanishing of $n$ holomorphic functions in complex $n$-space
J. J. Kohn.
Proc. Amer. Math. Soc. 9 (1958), 175-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093598
Homotopy equivalence of fiber bundles
M. L. Curtis and R. Lashof.
Proc. Amer. Math. Soc. 9 (1958), 178-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0098378
On the complex form of the Poincaré lemma
H. K. Nickerson.
Proc. Amer. Math. Soc. 9 (1958), 183-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095975
Sur la correspondance par parallélisme de deux surfaces
P. Drăgilă.
Proc. Amer. Math. Soc. 9 (1958), 189-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095841
Existence and uniqueness of flows behind three-dimensional stationary and pseudo-stationary shocks
R. P. Kanwal.
Proc. Amer. Math. Soc. 9 (1958), 201-207
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094077
Note on a paper of Civin and Yood
Leonard E. Baum.
Proc. Amer. Math. Soc. 9 (1958), 207-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096134
Automorphisms of the two-dimensional general linear group over a Euclidean ring
Joseph Landin and Irving Reiner.
Proc. Amer. Math. Soc. 9 (1958), 209-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0103232
On free products
A. Karrass and D. Solitar.
Proc. Amer. Math. Soc. 9 (1958), 217-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095875
Galois extensions in which every element with regular trace is a normal basis element
Carl C. Faith.
Proc. Amer. Math. Soc. 9 (1958), 222-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095859
Remark on automorphisms of groups
Maurice Auslander.
Proc. Amer. Math. Soc. 9 (1958), 229-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0101271
Some remarks on the multiplicative group of a sfield
Eugene Schenkman.
Proc. Amer. Math. Soc. 9 (1958), 231-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104690
On the theorem of Gleason and Marsh
Neal Zierler.
Proc. Amer. Math. Soc. 9 (1958), 236-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094332
Restricted set-theoretical definitions in arithmetic
Raphael M. Robinson.
Proc. Amer. Math. Soc. 9 (1958), 238-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093479
On polynomial approximation with deviations in prescribed ratios
Abraham Spitzbart and Nathaniel Macon.
Proc. Amer. Math. Soc. 9 (1958), 243-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093672
Factoring a lattice
Alexander Doniphan Wallace.
Proc. Amer. Math. Soc. 9 (1958), 250-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094306
The convex hull of sub-permutation matrices
N. S. Mendelsohn and A. L. Dulmage.
Proc. Amer. Math. Soc. 9 (1958), 253-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095128
A remark on finite groups
I. N. Herstein.
Proc. Amer. Math. Soc. 9 (1958), 255-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093542
Finite monadic algebras
Hyman Bass.
Proc. Amer. Math. Soc. 9 (1958), 258-268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094308
On harmonic mappings
Johannes C. C. Nitsche.
Proc. Amer. Math. Soc. 9 (1958), 268-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0104233
Liouville’s theorem for parabolic equations of the second order with constant coefficients
Avner Friedman.
Proc. Amer. Math. Soc. 9 (1958), 272-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095340
On the divergence of Fourier series
Richard P. Gosselin.
Proc. Amer. Math. Soc. 9 (1958), 278-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096068
A problem of Richard Bellman
Tomlinson Fort.
Proc. Amer. Math. Soc. 9 (1958), 282-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093618
Linear difference and differential equations satisfying conditions at more than one point
Tomlinson Fort.
Proc. Amer. Math. Soc. 9 (1958), 287-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093661
On the nonconvergence of Fourier series
Sulaxana Kumari.
Proc. Amer. Math. Soc. 9 (1958), 293-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096069
A theorem on the zeros of entire functions of exponential type
V. Krishnamurthy.
Proc. Amer. Math. Soc. 9 (1958), 300-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0097516
Van der Pol’s expressions for the gamma function
T. S. Nanjundiah.
Proc. Amer. Math. Soc. 9 (1958), 305-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0103290
On a formula of A. C. Dixon
T. S. Nanjundiah.
Proc. Amer. Math. Soc. 9 (1958), 308-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0103291
Preferred optimal strategies
R. C. Buck.
Proc. Amer. Math. Soc. 9 (1958), 312-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0094766
Integrability of trigonometric series
J. M. González-Fernández.
Proc. Amer. Math. Soc. 9 (1958), 315-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093681
Power series having partial sums with zeros in a half-plane
Albert Edrei.
Proc. Amer. Math. Soc. 9 (1958), 320-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093579
On a theorem by A. E. Taylor
Shaul R. Foguel.
Proc. Amer. Math. Soc. 9 (1958), 325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093696
On the representation of the solution of a class of stochastic differential equations
Richard Bellman.
Proc. Amer. Math. Soc. 9 (1958), 326-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096300
The Bohr spectrum of a bounded function
H. G. Eggleston.
Proc. Amer. Math. Soc. 9 (1958), 328-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096076
The multiplication problem for Dirichlet series
J. P. Tull.
Proc. Amer. Math. Soc. 9 (1958), 332-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0093667


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia